# SDR SWAA2022091344859

- Difficulty date: August 22, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 32,311 hours, 14,609 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN W/W STA 663 VAPOR BARRIER IS CRACKED APPROX. RBL38-40 WL 158-150 AND RBL 40-44 WL144-136. MRKD / [01] CRACK 13 INCHES. REPAIRED PER SRM 57-10-10-1A-2-B00453;[02] VERIFIED REPAIRED PER SRM 57-10-10-1A-2-B00453
